| Catalog Number |
383323 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field as the date of the event is unknown.
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter bl 22ga x.75in - safety shield activation failure.Verbatim: rcc received a complaint via email.Started an iv with a 22g needle.When pulling back needle, safety mechanism did not engage.
Additional Manufacturer Narrative
Additional information: (b) date of event has since been provided.(h) attached medsun report; added report number.Investigation results: review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Sampling 2ea from the retain sample of the same lot to check product function, product safety shield activation function is good.Possible cause analysis: based on the reported information, needle is exposure to air.Possible reasons for this type of failure may including: 1.The assembly status between outer shield and rubber is not good, the rubber is not pressed to the end during assembly 2.Product safety shield is pulled during manual assembly flow or manual packaging.Thess risk will cause the outer shield drops off before the needle retracted completely.Current manufacture already has control procedures as below to defect and prevent this kind of defect: 1.100% inspection for the gap between outer and rubber is performed at the last station of assembly 2.Both in-process and outgoing sampling check will test the separation force between rubber and outer shield we cannot identify the actual defect feature, cannot determine whether it¿s a poor assembly issue or raw material issue, so the root cause of this case is not clear.
Event or Problem Description
No additional information.